# SDR CALA2010021500031

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 20,844 hours, 7,053 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289801240
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU AT SEAT ROW 1AB, O2 DROP FAILED DURING TEST REPACKED MASK PER B737MM 35-22-31-000-803-001, OPS CHECK FOUND GOOD.  (FOUND MASK MISPACKED).
